# SDR AALA201901149016

- Difficulty date: December 20, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE LEFT SKIN OF THE RUDDER AROUND THE LOWER HOIST POINT BETWEEN HINGE BEARING 1 AND 2,  11.75 INCHES FROM THE TRAILING EDGE.  REPAIRED THE RUDDER SKIN IAW SRM 55-41-13-300-029.
